# SDR ASOA02636

- Difficulty date: December 21, 2002
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 364911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4773 - DURING GROUND INSPECTION AT DFW, THE EMERGENCY FLOOR LIGHT AT SEAT 1-C WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLEXIBLE FLOOR LAMP AT SEAT 1-C.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (M)
